# SDR SWIA201541383

- Difficulty date: August 3, 2015
- Submitted: October 6, 2015
- Operation: Air carrier
- Aircraft: N964SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7868
- Aircraft time: 32,009 hours, 26,508 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IMPACT DAMAGE FOUND ON RT LOWER SIDE OF RUDDER, LOCATED BETWEEN RS 60.72 AND RS 66.75.  CLOSED REPAIRED IAW SRM.
